# SDR 97UAL900124

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND CRACK IN FUSELAGE AT STATION 1099 AND LONGERON 46L.  REMOVED AFFECTED SKIN SECTION AND PERFORMED CLASS II EXTERNAL SKIN PATCH REPAIR PER STRUCTURAL REPAIR MANUAL 53-20-00.
